Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 2, 2015Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 2, 2015, 5:07 AM EDT for Talbot County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 5:07 AM EDT (09:07 UTC)
Expired
Jul 2, 2015, 5:45 AM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WWUS81 KPHI 020907
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT THU JUL 2 2015
 
MDZ015-019-020945-
QUEEN ANNE'S-TALBOT-QUEEN ANNE'S-TALBOT-
507 AM EDT THU JUL 2 2015

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN 
QUEEN ANNE'S...SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...

AT 506 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM NEAR DUNKIRK TO NEAR FLAG HARBOR TO TAYLORS ISLAND TO 
13 MILES EAST OF CHESAPEAKE RANCH ESTATES...AND MOVING NORTHEAST AT 
30 MPH.

HEAVY RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE 
LOCALIZED FLOODING. UP TO HALF AN INCH OF RAIN MAY FALL WITHIN
AN HOUR. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3890 7629 3889 7628 3879 7620 3879 7619
      3891 7621 3896 7631 3884 7637 3885 7638
      3902 7632 3878 7596 3857 7602 3868 7621
      3876 7622 3871 7628 3878 7629 3876 7632
      3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 0906Z 218DEG 24KT 3865 7664 3851 7648 3847 7634 3831
7617
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 2, 4:03 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 2, 4:03 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EDT THU JUL 2 2015

.SYNOPSIS...
A COLD FRONT WILL STALL TO THE SOUTH OF OUR FORECAST AREA
WHILE A WEAK LOW PRESSURE WAVE MOVES ALONG IT TODAY. A HIGH
PRESSURE SYSTEM WILL SLIDE ACROSS NEW YORK STATE AND NEW
ENGLAND TONIGHT AND FRIDAY AS ANOTHER STRONGER WAVE
OF LOW PRESSURE FOLLOWS IN TANDEM SOUTH OF OUR FORECAST AREA.
AS ANOTHER HIGH PRESSURE SYSTEM BUILDS INTO THE GREAT LAKES
OVER THE WEEKEND, THE FRONTAL BOUNDARY IS EXPECTED TO
SAG FARTHER TO THE SOUTH. THE HIGH PRESSURE SYSTEM SHOULD
PASS ACROSS THE FORECAST AREA ON MONDAY. THEN A COLD FRONT FROM
THE NORTHERN PLAINS SHOULD REACH THE EASTERN GREAT LAKES BY
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT WILL CONTINUE TO SLOWLY SLIDE SOUTH THIS MORNING,
BEFORE STALLING OUT JUST TO OUR SOUTH. AN AREA OF LOW PRESSURE IS
FORECAST TO DEVELOP ALONG THE BOUNDARY TO OUR SOUTH DURING THE
AFTERNOON AND SHOULD STAY SOUTH OF THE AREA, BUT WE WILL REMAIN ON
THE NORTHERN EDGE. A COUPLE OF SHORT WAVE/VORTICITY IMPULSES WILL
SLIDE ACROSS OUR SOUTHERN AREAS THROUGH THE DAY WHICH SHOULD ALLOW
SHOWERS TO DEVELOP ACROSS PORTIONS OF THE AREA, ESPECIALLY SOUTHERN
NEW JERSEY AND THE DELMARVA. THERE IS NOT A SIGNIFICANT AMOUNT OF
INSTABILITY, BUT THERE SHOULD BE ENOUGH TO ALLOW FOR
ISOLATED/SCATTERED THUNDERSTORMS TO DEVELOP DURING TODAY AS WELL. PW
VALUES INCREASE TO 1.5-2.0 INCHES, SO ANY SHOWERS/THUNDERSTORMS WILL
BE PRETTY EFFICIENT RAIN PRODUCERS. ALTHOUGH THERE IS A FAIR AMOUNT
OF SHEAR, DUE TO THE LIMITED INSTABILITY, WE DO NOT EXPECT MUCH/IF
ANY SEVERE WEATHER, ALTHOUGH ANY THUNDERSTORMS COULD PRODUCE GUSTY
WINDS.

HIGHS ARE A BLEND OF MAV/MET MOS, MOSGUIDE, AND BLENDED 925 MB ECMWF
TEMPERATURES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE FRONT REMAINS STALLED OUT TO OUR SOUTH TONIGHT, WHILE THE LOW
PRESSURE THAT DEVELOPS DURING THE DAY MOVES EASTWARD ALONG THE FRONT
AND PASSES OFFSHORE OVERNIGHT. THERE REMAINS A COUPLE OF SHORT
WAVE/VORTICITY IMPULSES THAT WILL MOVE ACROSS THE AREA OVERNIGHT
WHICH SHOULD CONTINUE TO ALLOW SCATTERED SHOWERS TO DEVELOP ACROSS
PORTIONS OF THE AREA, MAINLY SOUTHERN NEW JERSEY AND THE DELMARVA.
INSTABILITY WANES EVEN MORE OVERNIGHT, BUT WE WILL KEEP ISOLATED
THUNDER IN THE FORECAST AS THERE MAY STILL BE SOME RUMBLES OF
THUNDER THROUGH THE NIGHT.

LOWS ARE A BLEND OF MAV/MET MOS AND MOSGUIDE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE WRF-NMMB INITIALIZED BETTER IN THE EAST, WHILE THE GFS
INITIALIZED BETTER IN THE WEST AT 500MB. AT 850MB THE WRF-NMMB
WAS OVERALL BETTER WHILE IT WAS EQUAL BILLING AT 925MB. DP/DT
THE RIDGE OUT WEST CONTINUES TO VERIFY STRONGER WITH OVERALL
MORE AMPLITUDE TO THE 500MB FLOW. CONVERSELY THE DP/DT ON THE
FRIDAY SFC WAVE ON THE GFS WAS WEAKER.

THERE IS SLIGHTLY CLOSER MODELING CONSENSUS WITH THE LATE WEEK
SYSTEM. THERE IS STILL A WAY TO GO AS TO WHEN, BUT NONE OF
THE MODELS ARE DRY IN THIS PERIOD. APPLYING A CORRECTION FACTOR
OF TIMING, THE ECMWF APPEARS TOO SLOW GIVEN THAT NEARLY ALL OF THE
PLAYERS ARE ALREADY IN THE CONUS. THE GFS APPEARS TOO FAST GIVEN
THE HIGHER VERIFYING AMPLITUDE FLOW, WHILE THE WRF-NMMB MAY BE
SHOWING ITS NORTHWARD BIAS. ITS NOW THE FURTHEST NORTH MODEL.
PMDHMD SUGGESTS A GFS/ECMWF BLEND WHICH WE ARE FOLLOWING TO IRON
SOME OF THE DIFFERENCES. THE LATITUDINAL EXTENT HAS IMPLICATIONS
AS THERE WILL BE SOME HEAVY RAIN CLOSER TO THE WAVE TRAIN.

THUS ON FRIDAY WE SLOWED THE GFS SOLUTION DOWN BY ABOUT 6 HOURS
WHICH IS A BEST FIT TIMING. THUNDER WAS CLOSE TO PREDICTED 925MB
AND 850MB INSTABILITY ALOFT (SFC BASED CAPE NOT MUCH AT ALL) AND
NEAR SWODY2 DELINEATION. BECAUSE OF THE SLOWER ARRIVAL OF PCPN,
MAX TEMPS ARE HIGHER THAN GFS MOS.

FRIDAY NIGHT, GREATEST NORTHWESTWARD EXTENT OF PCPN CHANCES
IN OUR CWA. MENTION OF THUNDER WAS ONLY KEPT WELL SOUTH AGAIN
FOLLOWING SHOWALTER AND 925MB GUIDANCE.

FOR SATURDAY WE KEPT CHANCE POPS IN MOST OF OUR CWA AS A TIMING
HEDGE OF THE DEPARTING SFC LOW IN THE MORNING. ALSO
BECAUSE OF THE SHORT WAVE IN THE ALBEIT FLATTENING 500MB FLOW
FOR THE AFTERNOON. UNLESS ALL MODEL TIMING IS TOO SLOW, THE DAY
IN GENERAL SHOULD BE IMPROVING AS IT GOES ALONG. THE ONSHORE FLOW
WOULD KEEP COASTAL AREAS CLOUDIER LONGER.

THEN THE HOLIDAY WEEKEND IS EXPECTED TO IMPROVE SATURDAY NIGHT
AND SUNDAY AS THE WAVE MOVES OFFSHORE AND A HIGH PRESSURE SYSTEM
BUILDS IN FROM THE GREAT LAKES. THE SAME FOR MONDAY AS THE HIGH
DRIFTS ACROSS OUR CWA.

FOR THE REST OF THE LONG TERM, NOT MUCH CHANGE. OLD BOUNDARIES
NEVER SEEM TO GO AWAY IN THE SUMMER AND THE ECMWF IN PARTICULAR
BRINGS IT NORTHWARD ON TUESDAY. MEANWHILE, A COLD FRONT SHOULD
COME CLOSE ENOUGH TO US FROM THE GREAT LAKES TO BRING A SECOND
SOURCE OF THUNDERSTORMS FOR WEDNESDAY.

TEMPERATURES AT THE START OF THE HOLIDAY WEEKEND SHOULD AVERAGE
BELOW NORMAL. THIS CHANGES STARTING WITH THE DAYTIME
HIGHS ON SUNDAY AS THEY SHOULD BE AT OR ABOVE NORMAL FOR THE
REST OF THE LONG TERM. GIVEN WE REMAIN IN THE WESTERLIES, WHILE
WARM, IT DOES NOT LOOK OPPRESSIVELY HOT OR VERY HUMID.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PATCHY MIST/FOG IS DEVELOPING AT MANY AIRPORTS EARLY THIS MORNING,
REDUCING VSBYS TO MVFR RANGE, WITH SOME IFR. THIS SHOULD BURN OFF
AFTER SUNRISE, AND LEAD TO VFR CONDITIONS FOR THE REST OF THE DAY.
SCATTERED SHOWERS ARE EXPECTED TO DEVELOP ACROSS SOUTHERN NEW JERSEY
AND THE DELMARVA TODAY. IT IS POSSIBLE AN ISOLATED THUNDERSTORM MAY
DEVELOP AS WELL, BUT FOR NOW WE'VE ONLY INCLUDED SHRA IN THE TAFS
FOR ACY/MIV. ANY SHOWERS/THUNDERSTORMS THAT DO AFFECT A TAF SITE
COULD TEMPORARILY REDUCE VSBYS/CIGS, BUT WE HAVE NOT INCLUDED THE
LOWER CONDITIONS AT THIS TIME.

WINDS EARLY THIS MORNING ARE GENERALLY LIGHT AND VARIABLE/CALM AND
SHOULD REMAIN SO THROUGH MUCH OF THE MORNING. ONCE THE WIND PICKS UP
A DIRECTION, TAFS ACROSS THE WEST SHOULD HAVE MORE OF A WEST-
SOUTHWEST WIND, WHILE TAFS ACROSS THE EAST SHOULD HAVE MORE OF AN
EAST-SOUTHEAST WIND, AND THE CENTRAL TAF SITES SHOULD HAVE MORE OF A
SOUTH-SOUTHWEST WIND.

MORE MIST/FOG IS EXPECTED TO DEVELOP AGAIN OVERNIGHT TONIGHT INTO
FRIDAY MORNING AS WINDS SHOULD BECOME LIGHT AND VARIABLE/CALM AGAIN.

OUTLOOK...
FRIDAY...VFR CONDITIONS NORTHERN AIRPORTS/TERMINALS, POSSIBLY
BECOMING MVFR SOUTHERN AIRPORTS AND TERMINALS.

FRIDAY NIGHT AND SATURDAY...GREATEST LIKELIHOOD FOR SUB VFR
CONDITIONS, ESPECIALLY FOR AIRPORTS AND TERMINALS CLOSER TO THE
COAST AND IN DELMARVA. IMPROVEMENT AS THE DAY CONTINUES SATURDAY.

SATURDAY NIGHT THROUGH MONDAY...PRIMARILY VFR CONDITIONS EXPECTED.

&&

.MARINE...
THE COLD FRONT WILL CONTINUE TO SLOWLY SAG TO OUR SOUTH THIS
MORNING, BEFORE STALLING OUT THROUGH TONIGHT. WINDS ARE EXPECTED TO
REMAIN BELOW ADVISORY LEVELS, AND SEAS SHOULD REMAIN BELOW ADVISORY
LEVELS AS WELL AT 3-4 FEET.

OUTLOOK...
FRIDAY THROUGH SATURDAY...PENDING THE STRENGTH OF THE LOW PRESSURE
SYSTEM ON THE STALLED FRONT, SMALL CRAFT ADVISORY CONDITIONS COULD
OCCUR ON THE OCEAN WATERS. HIGHER CHANCES SOUTHERN WATERS.

SATURDAY NIGHT THROUGH MONDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED. CONFIDENCE INCREASES SUNDAY INTO MONDAY.

&&

.TIDES/COASTAL FLOODING...
THE ONSHORE FLOW COMBINING WITH RATHER ROBUST SPRING TIDES
FOLLOWING THE FULL MOON MIGHT CAUSE MINOR TIDAL FLOODING WITH THE
EVENING HIGH TIDE CYCLES ON FRIDAY (THE MORE LIKELY ONE) AND
SATURDAY. THIS WILL DEPEND ON THE STRENGTH OF THE DEPARTING WAVES
OF LOW PRESSURE.

&&

.RIP CURRENTS...
THE COMBINATION OF AN ONSHORE FLOW AND THE FULL MOON IS EXPECTED
TO INCREASE THE STRENGTH OF RIP CURRENTS ON FRIDAY AND SATURDAY,
BEFORE CONDITIONS IMPROVE ON SUNDAY. WE THINK THAT ONE OR
BOTH DAYS COULD REACH MODERATE RISK LEVELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/O'HARA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/ROBERTSON
MARINE...GIGI/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jul 2, 4:57 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT THU JUL 2 2015

DEZ001-MDZ008-NJZ001-007>010-012-013-015>020-027-PAZ054-055-060>062-
070-071-101>106-030900-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
457 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-030900-
EASTERN MONMOUTH-COASTAL OCEAN-
457 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS THE CHANCE FOR STRONGER RIP CURRENTS TO OCCUR ON FRIDAY
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-NJZ021>023-030900-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-
ATLANTIC-CAPE MAY-
457 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY DOWNPOURS INTO
THIS EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WAVES OF LOW PRESSURE MOVE SOUTHEAST OF THE REGION, THERE
IS THE CHANCE FOR HEAVY RAIN PRIMARILY FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-030900-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
457 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY DOWNPOURS INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WAVES OF LOW PRESSURE MOVE SOUTHEAST OF THE REGION, THERE
IS THE CHANCE FOR HEAVY RAIN PRIMARILY FRIDAY AND FRIDAY NIGHT.

THERE IS ALSO THE CHANCE FOR STRONGER RIP CURRENTS TO OCCUR ON
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
457 AM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 11:29 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT WED JUL 1 2015

MDZ019-020-020430-
TALBOT-CAROLINE-TALBOT-
1129 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND TALBOT
COUNTIES...

AT 1129 PM EDT...A STRONG THUNDERSTORM WAS NEAR TILGHMAN ISLAND...OR
10 MILES EAST OF CHESAPEAKE BEACH...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...FEDERALSBURG...TRAPPE...ST. MICHAELS...PRESTON...
OXFORD...CHOPTANK...HARMONY...TANYARD...AGNER...WINDYHILL...TILGHMAN
ISLAND...MATTHEWS...HAMBLETON AND CORDOVA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3875 7634 3880 7631 3881 7622 3878 7621
      3882 7617 3888 7575 3866 7573 3870 7590
      3857 7604 3868 7617 3868 7621 3876 7622
      3872 7630 3878 7629 3867 7634 3873 7633
      3876 7638
TIME...MOT...LOC 0329Z 267DEG 34KT 3870 7634
Local storm report, Jul 1, 11:44 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N  74.32W
07/01/2015  M40 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1500539

STAFF
Special weather statement, Jul 2, 12:28 AM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT THU JUL 2 2015

DEZ002-003-MDZ019-020-020530-
KENT-INLAND SUSSEX-TALBOT-CAROLINE-TALBOT-
1228 AM EDT THU JUL 2 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...SOUTHERN CAROLINE AND EAST CENTRAL TALBOT
COUNTIES...

AT 1227 AM EDT...A STRONG THUNDERSTORM WAS OVER PRESTON...OR NEAR
HURLOCK...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...BRIDGEVILLE...PRESTON...WINDYHILL...CHOPTANK...
HARMONY...ANDREWSVILLE...TANYARD...SMITHVILLE...AGNER AND GREENWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3876 7604 3895 7563 3870 7549 3865 7572
      3869 7577 3868 7580 3870 7580 3871 7584
      3870 7590 3868 7593 3868 7594 3864 7597
TIME...MOT...LOC 0427Z 256DEG 24KT 3871 7591
Special weather statement, Jul 2, 5:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT THU JUL 2 2015

MDZ015-019-020945-
QUEEN ANNE'S-TALBOT-QUEEN ANNE'S-TALBOT-
507 AM EDT THU JUL 2 2015

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN
QUEEN ANNE'S...SOUTHWESTERN CAROLINE AND TALBOT COUNTIES...

AT 506 AM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DUNKIRK TO NEAR FLAG HARBOR TO TAYLORS ISLAND TO
13 MILES EAST OF CHESAPEAKE RANCH ESTATES...AND MOVING NORTHEAST AT
30 MPH.

HEAVY RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. UP TO HALF AN INCH OF RAIN MAY FALL WITHIN
AN HOUR. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3890 7629 3889 7628 3879 7620 3879 7619
      3891 7621 3896 7631 3884 7637 3885 7638
      3902 7632 3878 7596 3857 7602 3868 7621
      3876 7622 3871 7628 3878 7629 3876 7632
      3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 0906Z 218DEG 24KT 3865 7664 3851 7648 3847 7634 3831
7617

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:19 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean116 min
Jul 1, 11:27 PM EDTSpecial Marine WarningPHI63 min
Jul 2, 10:37 AM EDTSpecial Marine WarningPHI83 min
Jul 2, 11:42 AM EDTSpecial Marine WarningPHI63 min
Jul 2, 11:57 AM EDTSpecial Marine WarningPHI33 min
Jul 1, 9:16 PM EDTSpecial Weather StatementPHITalbot44 min
Jul 1, 9:42 PM EDTSpecial Weather StatementPHITalbot33 min
Jul 1, 11:29 PM EDTSpecial Weather StatementPHITalbot61 min
Jul 1, 11:40 PM EDTAreal Flood AdvisoryPHITalbot3 hr
Jul 2, 12:28 AM EDTSpecial Weather StatementPHICaroline62 min
Jul 2, 5:54 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot21 min
Jul 2, 10:17 AM EDTSpecial Weather StatementPHISussex58 min
Jul 2, 10:28 AM EDTSpecial Weather StatementPHISussex47 min
Jul 2, 11:24 AM EDTSpecial Weather StatementPHISussex66 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.